# SDR SIMA20210924002

- Difficulty date: September 24, 2021
- Submitted: September 26, 2021
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 48,365 hours, 44,217 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE OVER THE WING EMER.LIGHT INOP.-C/A-RAR LH SIDE OVER THE WING EMER.LIGHT BULB IAW EMB 145 AMM 33-50-10..OPERATIONAL CHECK GOOD.
